# SDR CALA2021090101464

- Difficulty date: August 31, 2021
- Submitted: September 1, 2021
- Operation: Air carrier
- Aircraft: N797UA
- Make and model: Boeing 777222
- Aircraft serial: 26924
- Aircraft time: 97,499 hours, 12,731 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD717011001
- Part serial: 26924
- Condition: Failed Insp
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY LIGHT FOUND INOP(EQUIP NO.M33094) REFER HAECO NON-ROUTINE NO.9453430,ORIGINATED BY EMP:V905504,SPEC NO.B777-33 -3-7015. PERFORMED BY EMP:V905507,REPLACED DOOR R1 EMERGENCY LT BATTERY(M 33094) AND DID A TEST OF NEW BATTERY,RESULT IS NORMAL REF AMM 33 -51-06-960-802 REV.92A.IDT BY EMP:V905504.
